MD increased dose. Last night couldn't walk - vomiting. Stomavh in spasms. Now afraid to take.
8 Aug 2009
Those are all known side effects of Tegretol. How much were you taking compared to the increased amount? You should have been taking it twice a day with meals and no more than 1200mg/day or 600mg per pill. Also, Tegretol is not a drug that you want to stop taking suddenly if you have been taking it a while because it cause seizures and other nasty things to happen. If you do decide to stop taking it alltogether, then you should ask your doctor to help you taper off of it safely. Hope this helps.
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi my name is Gino, I suffer from trigeminal neuralgia, I have been on tegretol & trileptal,
1 answer • 4 Jun 2011
I take tegretol twice a day for trigeminal neuralgia. I experience terrible reflux at least once a week that includes vomiting. I have only been on ...
1 answer • 11 Jul 2013
... prescribed Tegretol. (one capsule twice a day for three days, then increase to two capsules twice a day. After the first increase to two ...
1 answer • 7 Nov 2014
Pregnancy - 4/daily 200mg!! Why am I sick every day throwing up on Tegretol even when I eat!!! HELP?
Sorry I'm not pregnant ! I'm 50yrs old but this medication is making me so sick I've been on 4 a day for 3 months
1 answer • 26 Mar 2015